# SDR SWI2024F00113

- Difficulty date: January 21, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 19,984 hours, 11,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD SEAT TRACK SEGMENT FR74 - 84 CROWN TEETH HAVE MULTIPLE AREAS OF SURFACE PROTECTION DAMAGE AND 8 GOUGED AREAS (FR74, 74/75, 78/79, 80, 80/81, 81/82, 82/83, AND 83/84).   (C-CHECK RO 2/9/2024)   REMOVED AND REPLACED RH INBOARD SEAT TRACK SEGMENT FR74 - 84, REF SRM 51-40-08.  REPLACED WITH NEW SEAT TRACK, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
